# SDR ABXA030143

- Difficulty date: May 13, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- Aircraft time: 75,714 hours, 25,793 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Broken
- Location: Hyd Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, WITH LANDING GEAR UP, SPOILER PUMP RAN AND PRESSURE INDICATED 3000 PSI. PUMP TURN OFF WITH SWITCH OFF. FOUND CABLE FOR LANDING INPUT FLIGHT SPOILER HYDRAULIC PUMP LIMIT SWITCH BROKEN. REPLACED CABLE IAW REA D827-47-355. COMPLIED WITH SPOILER ADJ/TEST, REF. WORK PACK 60172912. CABLE RUN S-23.
